# SDR FDEA202405230778

- Difficulty date: May 23, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: A55276055000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER STRAPPED AREA (50MMX60MM)WAS FOUND AT ER5 OF LH ELEVATOR TOP SKIN. REPAIRED THE DAMAGE AREA WITH CORE AND PLIES AT ER5 OF LH ELEVATOR TOP SKIN I.A.W   A300-600 SRM 55-21-12-201-2, PARA.5J, PAGE.266-269,FIG.212(SHEET 2) & 51-77-12-201, PARA.2A(2),   PAGE.209-210, OPTION.D, SRI:55-21-12-201, IIR:55-21-12-2-001-00, PAGE.201-204, TABLE.202, THIS   REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100
